# SDR AWXA9800045

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688125
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 INSPECTION, FOUND CORROSION ON CHORD (MOPSILL) LT BS 344 - 312, WL 208, LBL 63.  REMOVED AND REPLACED CREASE BEAM (MOPSILL) PER SRM 51-10-15, 51-10-02, 51-40-02.
